Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 59, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 1:42 PM EDT for Portage County, Ohio. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2024, 1:42 PM EDT (17:42 UTC)
- Expired
- Jun 17, 2024, 2:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Portage County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:52 PM EDT | TSTM WND DMG | Kent, OH | Photos of several trees down in Kent. |
| Jun 17, 1:59 PM EDT | TSTM WND DMG | 1 Wsw Ravenna, OH | Tree down on house and wires down. Time estimated via radar. |
| Jun 17, 1:59 PM EDT | TSTM WND DMG | Ravenna, OH | Tree and wires down. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
686
WUUS51 KCLE 171742
SVRCLE
OHC133-171845-
/O.NEW.KCLE.SV.W.0059.240617T1742Z-240617T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
142 PM EDT Mon Jun 17 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Portage County in northeastern Ohio...
* Until 245 PM EDT.
* At 142 PM EDT, a severe thunderstorm was located over Tallmadge, or
near Akron, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Ravenna, Kent, Tallmadge, Streetsboro, Mogadore, Garrettsville,
Brimfield, Randolph, Atwater, Edinburg, Windham, Brady Lake, Sugar
Bush Knolls, and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4120 8139 4131 8100 4104 8100 4099 8139
TIME...MOT...LOC 1742Z 251DEG 21KT 4108 8142
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clark3 follow-up statements
725
WWUS51 KCLE 171759
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
159 PM EDT Mon Jun 17 2024
OHC133-171845-
/O.CON.KCLE.SV.W.0059.000000T0000Z-240617T1845Z/
Portage OH-
159 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR PORTAGE COUNTY...
At 158 PM EDT, a severe thunderstorm was located near Kent, or near
Ravenna, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Ravenna, Kent, Tallmadge, Streetsboro, Mogadore, Garrettsville,
Brimfield, Edinburg, Windham, Brady Lake, Sugar Bush Knolls, and
Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4120 8139 4131 8100 4104 8100 4103 8139
TIME...MOT...LOC 1758Z 251DEG 21KT 4111 8130
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clark648
WWUS51 KCLE 171817
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
217 PM EDT Mon Jun 17 2024
OHC133-171845-
/O.CON.KCLE.SV.W.0059.000000T0000Z-240617T1845Z/
Portage OH-
217 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN PORTAGE COUNTY...
At 217 PM EDT, a severe thunderstorm was located near Newton Falls,
or 7 miles east of Ravenna, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Ravenna, Garrettsville, Edinburg, Windham, and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4131 8100 4106 8100 4111 8123 4124 8126
TIME...MOT...LOC 1817Z 250DEG 28KT 4118 8110
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clark378 WWUS51 KCLE 171838 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 238 PM EDT Mon Jun 17 2024 OHC133-171848- /O.EXP.KCLE.SV.W.0059.000000T0000Z-240617T1845Z/ Portage OH- 238 PM EDT Mon Jun 17 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE COUNTY WILL EXPIRE AT 245 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. LAT...LON 4131 8100 4106 8100 4111 8123 4124 8126 TIME...MOT...LOC 1838Z 251DEG 21KT 4121 8097 $$ Clark
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:48 AM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 17, 9:48 AM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
948 AM EDT Mon Jun 17 2024
.SYNOPSIS...
An upper ridge will remain in place over the region through this
week, resulting in near-record temperatures across the area.
&&
.NEAR TERM /THROUGH TUESDAY/...
Convection is already starting to pop across the area with some
convective temperatures being met in a couple spots, while a
remnant MCV drives some stronger convection on the Canadian side
of Lake Erie. Coverage will increase through the morning hours
and scattered showers and thunderstorms will be present by
afternoon. A new addition with this update is a Day 1 Marginal
Risk for severe weather from SPC. DCAPE values of 800 J/kg have
entered the region with iso/sct convection, which will mean that
any storm that develops could have a stronger wind gust with it.
630 AM Update...
A diffuse outflow boundary from the remnant MCV in MI will
likely stall somewhere across northern OH this morning, which
could be the basis for convective initiation later this
afternoon. High temperature forecast (mid to upper 90s) looks to
remain on track with just some high cirrus overhead.
Previous Discussion...
A prolonged heat wave will begin across the region today and
persist through at least Friday. Daily maximum heat indices near
or above 100 degrees are likely with low temperatures not
expected to dip below 70 degrees. Have upgraded the entirety of
the Excessive Heat Watch to a Heat Advisory in this update.
Further targeted, localized upgrades to Excessive Heat Warnings
remain possible, especially in urban centers where heat stress
will be maximized.
For today, the upper-level ridge will continue to establish
itself across the Eastern CONUS. Closer to the surface, a
mesoscale convective complex continues to slowly pivot eastwards
across southern MI, likely aided by a modest 700 mb jet. Recent
satellite imagery continues to indicate healthy cloud-top
cooling with mesoscale analysis suggesting continued convective
development along an approaching warm front/instability
gradient. Will need to continue to monitor this feature as it
will likely become the main forcing mechanism for any
thunderstorms in our area this afternoon, particularly across NE
OH and NW PA. An approaching weak surface trough, evident on
vapor water imagery in the western KY vicinity, could kick off
some isolated thunderstorms elsewhere, though confidence is
lower on coverage. Any thunderstorms that do develop today will
have a strong downburst potential given steep low-level lapse
rates > 8 C/km, strong surface instability > 3000 J/kg, and
large theta-e differences.
A similar scenario will unfold on Tuesday with isolated to
scattered thunderstorms as deeper Gulf of Mexico moisture
attempts to round the ridge axis. Another weak surface trough is
expected to arrive from the south, in addition to the better
possibility of a lake breeze, particularly from Cleveland
eastward. Once again, any thunderstorms that do develop will
have a strong downburst potential given a similar environment to
Monday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
One of the consistent difficulties in the forecast for this stretch
of weather dominated by a strong dome of upper level high pressure
to the east/northeast of the CWA is trying to determine if there is
enough layer moisture for convection to develop, and if so, to what
extent. The operational models continue to try to push out QPF
associated with weak waves in the south to north flow, but looking
at forecast soundings shows it remains pretty dry above the boundary
layer. Will opt to keep some low POPs in across the area just
because there is not enough confidence to completely remove them
given the setup and feel isolated convection is a reasonable
forecast. Thursday is a day for stronger ridging aloft, getting away
from the south to north flow with a westward expansion of the ridge
axis into the southern Great Lakes. This keeps the baroclinic zone
well to the north of the CWA and likely cuts off the tropical flow
of moisture as well. Some trickiness to the temperatures Wednesday
as there will not be any real change to the airmass in place but
there could be an increase in high level/cirrus cloud cover. This
could keep the temperatures down a degree or two from previous
forecasts where every degree helps in this hotter pattern. Dewpoints
have come up slightly however, and the the apparent temperature
values likely are not going to change much if the slightly cooler
forecast materializes. Expecting Thursday to be a little hotter once
again with slight 500mb height increases from the aforementioned
expanding ridge axis influence over the CWA.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Expecting gradual degradation of the dominant upper level ridge
pattern along with a southward migration for the end of the week and
into the weekend. At this point, trying to pin down the next
significant chances for rain which appear to be Sunday. Flow aloft
will become a bit more zonal allowing for more organized systems to
work into the area. Still on the hot side for Thursday and Friday,
but gradual cooling through the long term and should be in in the
80s by Sunday.
&&
.AVIATION /12Z Monday THROUGH Friday/...
VFR across the TAF sites this morning with primarily VFR to
persist through the TAF period. Have kept vcts mention in most
TAF sites (minus ERI) as an outflow boundary from the convective
complex in MI could be the basis for thunderstorm development
this afternoon. Confidence remains low on thunderstorm placement
and coverage. Any thunderstorm that does impact a TAF site this
afternoon will bring a strong downburst and heavy rain threat.
Winds are generally out of the south this morning, 5 to 8
knots. Winds will favor a southwest direction later this morning
and afternoon, around 10 knots, before shifting back towards
the south, 5 to 8 knots, by late this evening.
Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.
&&
.MARINE...
Offshore winds generally less than 10kts through Wednesday become
light and variable for the end of the week. Wave heights through the
entire forecast period less than a foot through Saturday. Isolated
thunderstorms possible today and Tuesday.
&&
.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
06-17 97(1994) 94(1936) 94(2018) 94(2018) 95(1994) 90(2018)
06-18 98(1994) 93(1994) 96(1944) 96(1944) 95(1994) 92(2018)
06-19 98(1995) 94(1994) 92(1995) 94(1994) 94(1994) 92(1931)
06-20 98(1953) 94(1988) 96(1988) 95(1933) 95(1933) 92(2016)
06-21 100(2022) 96(1988) 95(2022) 97(1933) 98(1933) 95(1933)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Kahn
MARINE...26
CLIMATE...CLEHazardous weather outlook, Jun 17, 3:43 AM EDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 343 AM EDT Mon Jun 17 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 343 AM EDT Mon Jun 17 2024 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-180745- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 343 AM EDT Mon Jun 17 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 17, 12:36 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1236 PM EDT Mon Jun 17 2024
OHZ031-171700-
Wayne OH-
1236 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WAYNE COUNTY THROUGH
100 PM EDT...
At 1235 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wooster. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wooster, Orrville, Rittman, Doylestown, Creston, Smithville, and
Marshallville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4083 8205 4089 8205 4099 8192 4099 8165
4098 8165 4086 8177 4079 8195
TIME...MOT...LOC 1635Z 237DEG 4KT 4086 8200
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ClarkSpecial weather statement, Jun 17, 1:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
112 PM EDT Mon Jun 17 2024
OHZ020-021-171800-
Summit OH-Medina OH-
112 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEDINA AND SOUTHERN
SUMMIT COUNTIES THROUGH 200 PM EDT...
At 112 PM EDT, Doppler radar was tracking a strong thunderstorm near
Barberton, or 8 miles southwest of Akron, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Akron, Cuyahoga Falls, Barberton, Green, Wadsworth, Tallmadge,
Mogadore, Stow, New Franklin, Norton, Fairlawn, Munroe Falls,
Lakemore, Silver Lake, Clinton, Portage Lakes, Pigeon Creek, and
Montrose-Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4098 8165 4099 8171 4106 8176 4117 8158
4114 8139 4099 8142 4091 8154 4091 8165
TIME...MOT...LOC 1712Z 239DEG 20KT 4103 8166
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ClarkLocal storm report, Jun 17, 1:17 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
117 PM EDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM Hail 2 NE Wooster 40.84N 81.90W
06/17/2024 E1.00 Inch Wayne OH Trained Spotter
Estimated 60-65 mph wind gust.
&&
BMSpecial weather statement, Jun 17, 1:19 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
119 PM EDT Mon Jun 17 2024
OHZ036-037-171800-
Marion OH-Morrow OH-
119 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND
NORTHEASTERN MORROW COUNTIES THROUGH 200 PM EDT...
At 119 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galion, or 7 miles north of Mount Gilead, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4066 8295 4071 8291 4070 8286 4072 8283
4071 8281 4071 8262 4067 8262 4067 8264
4065 8265 4062 8276 4060 8293
TIME...MOT...LOC 1719Z 251DEG 7KT 4066 8280
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ClarkLocal storm report, Jun 17, 1:30 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
130 PM EDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM Tstm Wnd Gst 1 WNW Smithville 40.87N 81.88W
06/17/2024 M55 MPH Wayne OH ASOS
ASOS station KBJJ Wooster.
&&
BMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:15 AM EDT | Heat Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 6 days |
| Jun 17, 12:36 PM EDT | Special Weather Statement | CLE | Wayne | 24 min |
| Jun 17, 1:01 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 44 min |
| Jun 17, 1:12 PM EDT | Special Weather Statement | CLE | Summit | 48 min |
| Jun 17, 1:19 PM EDT | Special Weather Statement | CLE | Morrow | 41 min |
| Jun 17, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 46 min |
| Jun 17, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Morrow, Richland | 41 min |
| Jun 17, 1:47 PM EDT | Special Weather Statement | CLE | Huron | 43 min |
| Jun 17, 2:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 56 min |
| Jun 17, 2:11 PM EDT | Special Weather Statement | CLE | Lorain | 49 min |
| Jun 17, 2:14 PM EDT | Special Weather Statement | CLE | Crawford | 46 min |
| Jun 17, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 44 min |
| Jun 17, 2:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 58 min |
| Jun 17, 2:39 PM EDT | Special Marine Warning | CLE | 31 min | |
| Jun 17, 2:45 PM EDT | Special Weather Statement | CLE | Summit | 45 min |
| Jun 17, 2:59 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 46 min |
| Jun 17, 3:04 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 41 min |
| Jun 17, 3:07 PM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | CLE | Lorain | 47 min |
| Jun 17, 3:16 PM EDT | Special Weather Statement | CLE | Wayne | 44 min |
| Jun 17, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga | 62 min |
| Jun 17, 3:39 PM EDT | Special Weather Statement | CLE | Portage | 51 min |
| Jun 17, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 35 min |
| Jun 17, 3:50 PM EDT | Special Weather Statement | CLE | Lorain | 40 min |
| Jun 17, 3:53 PM EDT | Special Marine Warning | CLE | 37 min | |
| Jun 17, 4:17 PM EDT | Special Weather Statement | CLE | Wayne | 43 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 52 min |
| Jun 17, 4:46 PM EDT | Special Marine Warning | CLE | 43 min | |
| Jun 17, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 17, 6:07 PM EDT | Special Weather Statement | CLE | Wyandot | 53 min |
| Jun 17, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 19 min |
| Jun 17, 6:37 PM EDT | Special Weather Statement | CLE | Ottawa | 38 min |
| Jun 17, 6:40 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 29 min |
| Jun 17, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 48 min |
| Jun 17, 6:50 PM EDT | Special Marine Warning | CLE | 55 min | |
| Jun 17, 7:43 PM EDT | Special Marine Warning | CLE | 62 min | |
| Jun 17, 7:46 PM EDT | Special Weather Statement | CLE | Lucas | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.